# SDR AMTA200300599

- Difficulty date: May 2, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Part number: 211734219
- Part serial: 24403
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REMOVED AND REPLACED ECU REF AMM 49-61-05-2.  OPS GOOD.  (M)
